MAUDE Adverse Event Report: OSTEOMED, LLC QUICK CONNECT RECIPROCATING SAW; HANDPIECE, ROTARY BONE CUTTING

OSTEOMED, LLC QUICK CONNECT RECIPROCATING SAW; HANDPIECE, ROTARY BONE CUTTING
Model Number 450-0241
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Event or Problem Description
It was reported that when they used the saw for the first case after receiving it, the handpiece was completely broken.No delay or adverse events were reported.

Brand Name
QUICK CONNECT RECIPROCATING SAW
Common Device Name
HANDPIECE, ROTARY BONE CUTTING
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
kimberly banning
3885 arapaho rd
addison, TX 75001
MDR Report Key23098028
Report Number2027754-2025-00049
Device Sequence Number9225874
Product Code KMW
UDI-Device Identifier00845694037167
UDI-Public00845694037167
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K971692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number450-0241
Device Catalogue Number450-0241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown